# SDR 04216627

- Difficulty date: August 3, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING IN FLIGHT, S46 AND S47 FOUND IN PSEU FOR FWD AND AFT LATCHES. WHEN AIRCRAFT PRESSURIZED, BOTH LATCHES BACK OFF. REPLACED BONDING JUMPER IAW MM CH 52-11-00.   PRESSURIZED TO MAX DIFF AND DOOR WARNING OP CK GOOD IAW 52-70-04.  INSTALLED SPACER ON PAX ASSY ROD  IRW MM 52-11-03.
